# SDR A6WA201542620

- Difficulty date: April 11, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 35,985 hours, 33,394 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Failed
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 30,000 FT RECEIVED LOUD NOISE COMING FROM SERVICE DOOR.  PRESSURIZATION WAS NORMAL,  NO DOOR WARNING INDICATIONS.  NOISE COMES FROM LOWER RT SIDE.  FLIGHT ATTENDANT REPORTS VIBRATION & FELT LIKE AIR WAS COMING FROM DOOR.  DECLARED AN EMER & DIVERTED.  R & R SERVICE DOOR SEAL IAW AMM 52-41-07.
